# SDR ORJA9995

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 29-32
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS ROW 29 THROUGH 32 ILLUMINATED AND WILL NOT SHUT OFF. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR ROW 29-32 IAW MM 33-00. OPS CHECK NORMAL, OK FOR SERVICE.  (M)
